Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The coefficient problem in the theory of linear partial differential equations


Author: Stefan Bergman
Journal: Trans. Amer. Math. Soc. 73 (1952), 1-34
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/S0002-9947-1952-0050786-8
MathSciNet review: 0050786
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Stefan Bergman, Zur Theorie der algebraischen Potentialfunktionen des drei-dimensionalen Raumes, Math. Ann. vol. 99 (1928) pp. 629-659, and vol. 101 (1929) pp. 534-558.
  • [2] -, Zur Theorie der Funktionen, die eine lineare partielle Differentialgleichung befriedigen, Rec. Math. (Mat. Sbornik) N.S. vol. 2 (1937) pp. 1169-1198.
  • [3] -, Linear operators in the theory of partial differential equations, Trans. Amer. Math. Soc. vol. 53 (1943) pp. 130-155. MR 0007555 (4:159b)
  • [4] -, Certain classes of analytic functions of two real variables and their properties, Trans. Amer. Math. Soc. vol. 57 (1945) pp. 299-331. MR 0012370 (7:16f)
  • [5] -, A class of harmonic functions in three variables and their properties, Trans. Amer. Math. Soc. vol. 59 (1946) pp. 216-247. MR 0015625 (7:448b)
  • [6] -, Classes of solutions of linear partial differential equations in three variables, Duke Math. J. vol. 13 (1946) pp. 419-458. MR 0018323 (8:274c)
  • [7] -, Operator methods in the theory of compressible fluids, Proceedings of Symposia in Applied Mathematics, American Mathematical Society, vol. 1, 1949, pp. 19-40. MR 0031890 (11:222e)
  • [8] -, On solutions with algebraic character of linear partial differential equations, Trans. Amer. Math. Soc. vol. 68 (1950) pp. 461-507. MR 0035880 (12:25i)
  • [9] -, On solutions of linear partial differential equations of mixed type, Amer. J. Math. vol. 74 (1952) pp. 444-474. MR 0057437 (15:229b)
  • [10] L. Bieberbach, Lehrbuch der Funktionentheorie, vol. 2, Leipzig, Berlin, 1931.
  • [11] M. M. E. Eichler, On the differential equation $ {u_{xx}} + {u_{yy}} + N(x)u = 0$, Trans. Amer. Math. Soc. vol. 65 (1949) pp. 259-278. MR 0029055 (10:540c)
  • [12] -, Analytic functions in three-dimensional Riemannian spaces, Duke Math. J. vol. 16 (1949) pp. 339-349. MR 0029466 (10:609a)
  • [13] P. Frank and R. v. Mises, Die Differential- und Integralgleichungen, 2d ed., vol. 1, 1943.
  • [14] R. Fricke, Automorphe Funktionen mit Einschluss der elliptischen Modulfunktionen, Encyklopädie der Mathematischen Wissenschaften II B. 4, Leipzig, 1921.
  • [14a] E. Hilb, Lineare Differentialgleichungen im komplexen Gebiet, Encyklopädie der Mathematischen Wissenschaften II B. 5, Leipzig, 1921.
  • [14b] E. Holmgren, Über die Existenz der Grundlösung bei einer linearen partiellen Differentialgleichung der zweiten Ordnung vom elliptischen Typus, Arkiv för Mathematik, Astronomi och Fysik vol. 1 (1903-1904) pp. 209-224.
  • [15] B. M. Ingersoll, The regularity domains of solutions of linear partial differential equations in terms of the series development of the solution, Duke Math. J. vol. 15 (1948) pp. 1045-1056. MR 0029050 (10:539b)
  • [16] M. Marden, A recurrence formula for the solutions of certain linear partial differential equations, Bull. Amer. Math. Soc. vol. 50 (1944) pp. 208-217. MR 0009803 (5:205a)
  • [17] J. Mitchell, Some properties of solutions of partial differential equations given by their series development, Duke Math. J. vol. 13 (1946) pp. 87-104. MR 0016874 (8:81g)
  • [18] K. L. Nielsen, Some properties of functions satisfying partial differential equations of elliptic type, Duke Math. J. vol. 11 (1944) pp. 121-137. MR 0009801 (5:204f)
  • [19] K. Weierstrass, Vorlesungen über die Theorie der Abelschen Transcendenten, Mathematische Werke, vol. 4, Berlin, 1902.
  • [20] -, Vorlesungen über die Theorie der Elliptischen Funktionen, Mathematische Werke, vol. 5, Berlin, 1915.
  • [21] A. Zygmund, Trigonometrical series, Warsaw, 1935.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1952-0050786-8
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society